RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 1, Pages 94–127 (Mi aa1370)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Justification of the method of averaging for the system of equations with the Navier–Stokes operator in the principal part

V. B. Levenshtam

Southern Federal University, Rostov-on-Don, Russia

Full text: PDF file (382 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:1, 69–90

Bibliographic databases:

Received: 15.08.2012

Citation: V. B. Levenshtam, “Justification of the method of averaging for the system of equations with the Navier–Stokes operator in the principal part”, Algebra i Analiz, 26:1 (2014), 94–127; St. Petersburg Math. J., 26:1 (2015), 69–90

Citation in format AMSBIB
\Bibitem{Lev14}
\by V.~B.~Levenshtam
\paper Justification of the method of averaging for the system of equations with the Navier--Stokes operator in the principal part
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 1
\pages 94--127
\mathnet{http://mi.mathnet.ru/aa1370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3234805}
\elib{http://elibrary.ru/item.asp?id=21826346}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 1
\pages 69--90
\crossref{https://doi.org/10.1090/S1061-0022-2014-01331-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84913554280}


Linking options:
  • http://mi.mathnet.ru/eng/aa1370
  • http://mi.mathnet.ru/eng/aa/v26/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Khatskevich, “On the Homogenization Principle in a Time-Periodic Problem for the Navier–Stokes Equations with Rapidly Oscillating Mass Force”, Math. Notes, 99:5 (2016), 757–768  mathnet  crossref  crossref  mathscinet  isi  elib
    2. L. I. Sazonov, “High-frequency asymptotics of solutions of ODE in a Banach space”, Izv. Math., 81:6 (2017), 1234–1252  mathnet  crossref  crossref  adsnasa  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:268
    Full text:51
    References:58
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019